MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO LATERAL PARTIAL KNEE SYSTEM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA MOTO LATERAL PARTIAL KNEE SYSTEM; KNEE TIBIAL INSERT
Model Number 02.18.IF6.08.LLRL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 sept 2024.Lot 2238953: (b)(4) items manufactured and released on 10-nov-2022.Expiration date: 2027- 10 - 27.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to subsidence of tibial baseplate.Primary surgery date unknown.All compentent revised and gmk spherika successfully implanted.

Brand Name
MOTO LATERAL PARTIAL KNEE SYSTEM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20366841
Report Number3005180920-2024-00798
Device Sequence Number3795876
Product Code HSX
UDI-Device Identifier07630040721028
UDI-Public07630040721028
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K183029
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.IF6.08.LLRL
Device Lot Number2238953
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityHispanic
Patient RaceWhite